# SDR SIMA200632406

- Difficulty date: November 4, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 15,834 hours, 15,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645411
- Condition: Corroded
- Location: Fuselage
- Part time: 15,834 hours, 15,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM AT FRAME 20 FOUND TO BE CORRODED.  REMOVED PREVIOUS REPAIR, FABRICATED DOUBLER AND FILLER.  INSTALLED AND RESTORED SURFACE PROTECTION IAW EMB SRM 53-10-00 AND 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
